Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 973869, 17 pages
http://dx.doi.org/10.1155/2012/973869
Research Article

The Analysis and Control for Singular Ecological-Economic Model with Harvesting and Migration

1Institute of Systems Science, Northeastern University, Liaoning, Shenyang 110819, China
2Department of Mathematics, Anshan Normal University, Liaoning, Anshan 114007, China
3School of Science, Dalian Jiaotong University, Liaoning, Dalian 116028, China

Received 12 March 2012; Accepted 11 April 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Qingling Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingling Zhang, Hong Niu, Lichun Zhao, and Fenglan Bai, “The Analysis and Control for Singular Ecological-Economic Model with Harvesting and Migration,” Journal of Applied Mathematics, vol. 2012, Article ID 973869, 17 pages, 2012. doi:10.1155/2012/973869